68.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Allergic reaction with Docetaxel

4 REPLIES 4
Lozza1
Member

Re: Allergic reaction with Docetaxel

Hi Alice53

 

Thanks so much for sharing your experience with me & I am so pleased that you have found an alternative that you can comply with. Good luck with the rest of your treatment xx

Alice53
Member

Re: Allergic reaction with Docetaxel

Hi Lozza     sorry to hear you had a reaction to Docetaxel.  i did too, had awful abdominal cramps on cycle 1 - felt like bad bad period pains/early labour, plus blood pressure dropped suddenly.  I only managed half of the dose.  Long and short I'm now on Abraxane instead and completed the whole treatment on cycle 2.  Have to admit to being very scared going in to cycle 2 in case i reacted again.  /wishing you a better time .  Hope your docs  find an alternative that suits you,   wishing all well    Alice

Lozza1
Member

Re: Allergic reaction with Docetaxel

Thanks so much for finding this older thread for me. How kind.

xx

Holeinone
Member

Re: Allergic reaction with Docetaxel

Hi Lozza1

 

I didn't have an allergic reaction, but found a few ladies on this thread from just a couple of years back who did, hope this helps.

 

  https://forum.breastcancercare.org.uk/t5/Public-Archive/Docetaxel-allergic-reaction/m-p/1118605#M403...

 

Take care x

Lozza1
Member

Allergic reaction with Docetaxel

How excited was I yesterday to be having my 6th & final chemotherapy session! Unfortunately things didn’t pan out quite the way I had hoped. I had a slight allergic reaction to Docetaxel on my 5th infusion - came on very quickly - dizziness, thought I was going to faint & strong lower back spasms. The nurses were brilliant - on scene within seconds - stopped chemo & gave me IV antihistamines which stopped the reaction within mins & my chemo was allowed to continue at a slower rate & I completed it. For the 6th session the rate was slowed down more. I took steroids prior to it & also had antihistamines before the chemo too. Within 10 mins I had a more severe allergic reaction & my chest was very tight. The chemo was stopped & the decision made to stop the chemo. I now have an appt to see my Cons in a few days time to see what solutions may be possible to enable me to have this last dose.

Has anyone else had a similar issue with two reactions & if so what was the solution for you? I would really appreciate any feedback xx